Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I had a stent put in November this year. I

I had a stent put in November this year. I have been prescribed Brilinta 90 mg twice a day. I continue to have shortness of breath. For the past two weeks I am beginning to feel pressure in my chest and whole body aches. Feeling fatigue constantly. I have read about side effect of brilinta and I am not sure if it's brilinta or stent failure. What should I do. When I spoke to my doctor it was only shortness of breath and he said give the med a chance, normally SOB subsides. Now I am feeling horrible with aches, fatigue and SOB. Could it be stent failure, or side effects? Any test that would show stent failure????
Sat, 7 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My pancreatic duct that releases enzymes to small bowel constricts and I am having a stent placed by my GI MD. can this duct be replaced like a...

Loading Online Doctors....